Alert archive / Oregon / Wind Advisories in 2009

Wind Advisory 4, NWS Medford, OR

February 14, 2009Jackson County, Oregon

NWS Medford, OR issued this wind advisory at Feb 14, 2009, 2:40 PM PST for Jackson County, Oregon. It took effect at Feb 14, 2009, 10:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2009, 2:40 PM PST (22:40 UTC)
In effect from
Feb 14, 2009, 10:00 PM PST
Expired
Feb 15, 2009, 10:00 AM PST
In force
12 hr
Issued by
NWS Medford, OR

County Jackson County, OR

The radar

The Medford radar (KMAX), 39 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.7 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2009-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2009-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 142240
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
240 PM PST SAT FEB 14 2009

...STRONG SOUTHEAST WINDS ACROSS THE ROGUE VALLEY LATE TONIGHT 
THROUGH LATE SUNDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM APPROACHING THE COAST WILL CAUSE
SOUTHEAST WINDS TO BECOME STRONG AND GUSTY LATE TONIGHT THROUGH
SUNDAY MORNING.

ORZ026-151500-
/O.NEW.KMFR.WI.Y.0004.090215T0600Z-090215T1800Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
240 PM PST SAT FEB 14 2009

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SUNDAY. 

SOUTHEAST WINDS WILL CHANNEL THROUGH THE SISKIYOUS AND INTO THE
ROGUE VALLEY FROM THE SOUTH EAST LATE THIS EVENING THROUGH LATE
SUNDAY MORNING. SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO
25 MPH WITH GUSTS 25 TO 35 MPH LATE THIS EVENING. WINDS WILL
CONTINUE TO INCREASE OVERNIGHT THROUGH EARLY SUNDAY MORNING WITH
SUSTAINED SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 35 TO 50
MPH. WINDS WILL LIKELY BE STRONGEST FROM ASHLAND TO MEDFORD ALONG
THE INTERSTATE 5 CORRIDOR. WINDS ARE EXPECTED TO DIMINISH FROM
LATE SUNDAY MORNING ONWARD.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BTL
3 follow-up statements
000 
WWUS76 KMFR 151004
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
204 AM PST SUN FEB 15 2009

...STRONG SOUTHEAST WINDS ACROSS THE ROGUE VALLEY LATE TONIGHT
THROUGH LATE SUNDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM APPROACHING THE COAST WILL CAUSE
SOUTHEAST WINDS TO BECOME STRONG AND GUSTY LATE TONIGHT THROUGH
SUNDAY MORNING.

ORZ026-151800-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-090215T1800Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
204 AM PST SUN FEB 15 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

SOUTHEAST WINDS WILL CHANNEL THROUGH THE SISKIYOUS AND INTO THE
ROGUE VALLEY FROM THE SOUTH OVERNIGHT AND THROUGH THE MORNING.
SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH WILL
INCREASE EARLY THIS MORNING WITH SUSTAINED SOUTHEAST WINDS OF 20
TO 35 MPH WITH GUSTS OF 35 TO 50 MPH. WINDS WILL LIKELY BE
STRONGEST FROM ASHLAND TO MEDFORD ALONG THE INTERSTATE 5 CORRIDOR.
WINDS ARE EXPECTED TO DIMINISH FROM LATE SUNDAY MORNING ONWARD.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


CC
000 
WWUS76 KMFR 151428
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
628 AM PST SUN FEB 15 2009

...STRONG SOUTHEAST WINDS ACROSS THE ROGUE VALLEY LATE TONIGHT
THROUGH LATE SUNDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM APPROACHING THE COAST WILL CAUSE
SOUTHEAST WINDS TO BECOME STRONG AND GUSTY LATE TONIGHT THROUGH
SUNDAY MORNING.

ORZ026-151800-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-090215T1800Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
628 AM PST SUN FEB 15 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

SOUTHEAST WINDS WILL CHANNEL THROUGH THE SISKIYOUS AND INTO THE
ROGUE VALLEY THIS MORNING...WITH SUSTAINED SOUTHEAST WINDS OF 25
TO 30 MPH WITH GUSTS 35 TO 50 MPH. WINDS WILL BE STRONGEST FROM
ASHLAND TO MEDFORD ALONG THE INTERSTATE 5 CORRIDOR. WINDS ARE
EXPECTED TO DIMINISH FROM LATE THIS MORNING BUT WILL CONTINUE TO
BE BREEZY THROUGHOUT TODAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
FB
000 
WWUS76 KMFR 151737
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
937 AM PST SUN FEB 15 2009

...SOUTHEAST WINDS WILL DIMINISH THE REST OF TODAY...

.THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM PST THIS
MORNING AS STRONG LOW PRESSURE CONTINUES OFFSHORE AND HIGH
PRESSURE EAST OF THE AREA WEAKENS.

ORZ026-151845-
/O.EXP.KMFR.WI.Y.0004.000000T0000Z-090215T1800Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
937 AM PST SUN FEB 15 2009

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. 

WHILE BREEZY SOUTHEAST WINDS AROUND 15 MPH WITH GUSTS TO 25 MPH
WILL OCCUR THE REST OF TODAY...WINDS WILL NO LONGER REACH WIND 
ADVISORY CRITERIA ACROSS THE ROGUE VALLEY.

$$

BTL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Feb 14, 9:36 AM PST, 5 hours 4 minutes earlier.

Area forecast discussion, Feb 14, 9:36 AM PST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
936 AM PST SAT FEB 14 2009

.DISCUSSION...
UPDATES HAVE BEEN MADE TO THE WINTER WEATHER PRODUCTS THIS
MORNING...AND CORRESPONDING CHANGES TO THE ZONE FORECASTS WILL BE
MADE SHORTLY. THE FROST ADVISORY FOR THE COAST ZONES WAS CANCELED
AS OVERCAST CONDITIONS AND SHOWERS PREVENTED FROST FORMATION THIS
MORNING. THE WINTER WEATHER ADVISORIES FOR THIS MORNING HAVE BEEN
ALLOWED TO EXPIRE AS THE REMAINING SHOWERS ARE VERY LIGHT AND ANY
NEW SNOW FROM THOSE WILL BE WELL BELOW ADVISORY CRITERIA.
FINALLY...AN AVALANCHE WATCH HAS BEEN POSTED BY THE MOUNT SHASTA
AVALANCHE CENTER FOR A HIGH PROBABILITY OF NATURAL AND HUMAN
TRIGGERED AVALANCHES IN THE MOUNT SHASTA AREA AT ELEVATIONS ABOVE
5000 FEET TONIGHT THROUGH SUNDAY AFTERNOON.

THE NEXT STORM SYSTEM IS ALREADY PUSHING INTO THE MENDOCINO COUNTY
COAST OF CALIFORNIA. EXPECT SNOW TO BEGIN THIS AFTERNOON IN THE
MOUNT SHASTA AREA AS WELL AS THE TRINITY ALPS AND MARBLE
MOUNTAINS...AND THEN SPREAD NORTHWARD AND TO LOWER ELEVATIONS. WE
WILL BE EVALUATING SNOW LEVELS AND HOW FAR NORTH MOISTURE WILL
SPREAD WITH THIS SYSTEM TO DETERMINE IF ANY ADDITIONAL HEADLINES
ARE NEEDED. EXPECT WINDS TO PICK UP IN THE ROGUE VALLEY ON THE
NORTHWEST SIDE OF SISKIYOU SUMMIT NEAR ASHLAND THIS AFTERNOON
THROUGH SUNDAY...AND WILL BE CHECKING TO SEE IF THESE WILL REACH
ADVISORY LEVEL. MAJOR PRIMARY IMPACTS WITH THIS SYSTEM ARE STILL
EXPECTED TO BE IN SISKIYOU COUNTY IN NORTHERN CALIFORNIA. BTL

&&

.PREV DISCUSSION... /ISSUED 345 AM PST SAT FEB 14 2009/

SHORT TERM...A LOW PRESSURE CENTER IS MOVING INTO THE COAST THIS
MORNING. THIS LOW IS CONTINUING TO BRING LIGHT TO MODERATE SHOWERS
TO THE AREA. SHOWERS WILL DIMINISH AS THIS LOW PUSHES INLAND. THEN
ANOTHER STRONG LOW PRESSURE SYSTEM WILL MOVE TOWARDS THE COAST
LATE THIS AFTERNOON BRINING A FRONT INTO THE AREA TONIGHT INTO
SUNDAY.

THIS NEXT LOW PRESSURE SYSTEM IS EXPECTED TO BRING MODERATE TO
HEAVY SNOW TO ELEVATIONS ABOVE 2000 TO 2500 FEET ESPECIALLY OVER
THE SOUTHERN COASTAL MOUNTAINS AND OVER SISKIYOU COUNTY. THE MODELS
ARE IN FAIRLY GOOD AGREEMENT ON THE TIMING OF THIS FRONT WITH
PRECIPITATION EXPECTED TO INCREASE LATE THIS EVENING THROUGH
SUNDAY MORNING. STRONG SOUTHERLY FLOW AHEAD OF THIS LOW WILL
PRODUCE HEAVY SNOW OVER PORTIONS OF SISKIYOU COUNTY WITH GREATEST
AMOUNTS NEAR THE MOUNT SHASTA REGION. THE SISKIYOU MOUNTAINS WILL
ALSO LIKELY PICK UP SEVERAL INCHES OF SNOW WITH THIS EVENING
ESPECIALLY TONIGHT INTO SUNDAY MORNING AS MID LEVEL SOUTHERLY FLOW
INCREASES. SOME  STRONG GUSTY WINDS WILL ACCOMPANY THE SNOW WITH
WINDS INCREASING TONIGHT INTO SUNDAY IN THE SHASTA AND SCOTT
VALLEYS. GUSTS UP TO 45 TO 50 MPH ARE POSSIBLE OVER SOUTHERN
PORTIONS OF THE SHASTA VALLEY. THIS WOULD BRING ISOLATED BLIZZARD
CONDITIONS TO THIS AREA. ELSEWHERE...EXPECT GUSTY WINDS OVER THE
MOUNTAINS. ALSO MODELS ARE INDICATING A CHANCE FOR SOME GUSTY
WINDS IN THE ROGUE VALLEY AS STRONG SOUTHERLY MID LEVEL WINDS AND
MODERATE SOUTHEAST LOWER LEVEL WINDS DEVELOP OVER THE AREA.

BEHIND THE INITIAL FRONTAL BAND EXPECT SHOWERS TO CONTINUE SUNDAY
AFTERNOON THROUGH MONDAY MORNING WITH THE ECMWF AND GFS BOTH SHOWING
THE LOW REMAINING ALONG THE SOUTHERN OREGON AND NORTHERN
CALIFORNIA COAST. AREAS NEAR MOUNT SHASTA MAY PICK UP ADDITIONAL
MODERATE ACCUMULATIONS. THEN AS THE LOW GRADUALLY SHIFTS SOUTHEAST
AND MOVES INLAND MONDAY AFTERNOON INTO TUESDAY EXPECT SHOWERS TO
DECREASE AND LIGHTEN OVER THE AREA. CC

AVIATION...SHOWERS OVER THE AREA WILL BRING CONTINUED SCATTERED
MVFR AND IFR CONDITIONS AND WIDESPREAD MOUNTAIN OBSCURATIONS THIS
MORNING. THEN EXPECT CONDITIONS TO IMPROVE TO VFR IN THE LATE
MORNING AND EARLY AFTERNOON WITH MAINLY ISOLATED MVFR AND
IFR...EXCEPT FOR SCATTERED MVFR/IFR CIGS IN SHOWERS OVER SOUTH
CENTRAL SISKIYOU COUNTY NEAR MOUNT SHASTA. THEN ANOTHER STRONG LOW
PRESSURE SYSTEM WILL CAUSE CONDITIONS TO WORSEN AGAIN BY LATE
AFTERNOON AND EVENING WITH AREAS OF MVFR/IFR CIGS AND VSBY
BECOMING WIDESPREAD ALONG THE COAST AND OVER SISKIYOU COUNTY IN
NORTHERN CALIFORNIA LATE IN THE EVENING AND OVERNIGHT. MOUNTAIN
OBSCURATIONS WILL BECOME WIDESPREAD THIS EVENING. CC

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 12 PM PST
     SUNDAY FOR ORZ024.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 12 PM PST
     SUNDAY FOR .

CA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM PST
     SUNDAY FOR CAZ081.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 12 PM PST
     SUNDAY FOR CAZ080.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 PM PST SUNDAY
     FOR CAZ082-CAZ083.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM
     THIS AFTERNOON TO MIDNIGHT PST SUNDAY NIGHT FOR PZZ356-
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
     AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 7 PM THIS EVENING TO 4 PM
     PST SUNDAY FOR PZZ370.

BTL/CC
Hazardous weather outlook, Feb 14, 9:48 AM PST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
948 AM PST SAT FEB 14 2009

CAZ080-151600-
WESTERN SISKIYOU COUNTY-
948 AM PST SAT FEB 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET
BEGINNING AT 4 PM PST THIS AFTERNOON. PLEASE SEE WINTER WEATHER
MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER STORM WARNING WILL BE IN EFFECT UNTIL NOON PST SUNDAY
FOR ELEVATIONS ABOVE 2500 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-083-151600-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
948 AM PST SAT FEB 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT BEGINNING AT 4 PM PST THIS
AFTERNOON. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER STORM WARNING WILL BE IN EFFECT UNTIL 4 PM PST SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-151600-
CENTRAL SISKIYOU COUNTY-
948 AM PST SAT FEB 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2500
FEET BEGINNING AT 4 PM PST THIS AFTERNOON. PLEASE SEE WINTER
WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY WILL BE IN EFFECT UNTIL 4 PM PST
SUNDAY FOR ELEVATIONS ABOVE 2500 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-151600-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
948 AM PST SAT FEB 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT BEGINNING AT 4 PM PST THIS
AFTERNOON. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY WILL BE IN EFFECT UNTIL NOON PST
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 14, 9:04 AM PST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
904 AM PST SAT FEB 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             1 S MOUNT SHASTA        41.32N 122.31W
02/14/2009  M6.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            AMOUNT SINCE NOON FRIDAY. JUST FLURRIES NOW.

&&

SPILDE
Local storm report, Feb 14, 10:36 AM PST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1036 AM PST SAT FEB 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     SNOW             4 SW WEED               41.37N 122.42W
02/14/2009  M7.5 INCH        SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR TOTAL

0954 AM     SNOW             2 NNE SELMA             42.30N 123.59W
02/14/2009  M2.0 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            SINCE 10 PM FRIDAY

&&

SPILDE
Local storm report, Feb 14, 11:19 AM PST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1119 AM PST SAT FEB 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     SNOW             3 S MCCLOUD             41.22N 122.14W
02/13/2009  M19.0 INCH       SISKIYOU           CA   TRAINED SPOTTER

            19 INCHES OF SNOW 5PM TO 5PM 1.5 INCHES WATER EQUIVALENT

1105 AM     HEAVY SNOW       7 E MOUNT SHASTA        41.32N 122.18W
02/14/2009  M9.0 INCH        SISKIYOU           CA   PARK/FOREST SRVC

            NEW SNOW ACCUMULATION OF 8 TO 10 INCHES SINCE 5 PM PST
            FRIDAY THROUGH 11 AM PST SATURDAY. ELEVATION IS 6970 FEET
            AT BUNNY FLAT.

1105 AM     SNOW             MOUNT SHASTA            41.32N 122.32W
02/14/2009  M4.0 INCH        SISKIYOU           CA   PARK/FOREST SRVC

            4 INCHES REPRTED OVERNIGHT IN TOWN BY AVALANCHE CENTER.

1109 AM     SNOW             4 SSW WEED              41.36N 122.42W
02/14/2009  M4.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 9 AM PST.

1115 AM     SNOW             ESE MOUNT SHASTA        41.32N 122.31W
02/14/2009  M4.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            OVERNIGHT TOTAL. 18 INCHES ON THE GROUND.

&&

SPILDE
Local storm report, Feb 14, 12:14 PM PST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1214 PM PST SAT FEB 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     HEAVY SNOW       3 NW MOUNT SHASTA       41.35N 122.35W
02/14/2009  M9.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR TOTAL

&&

SPILDE

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 4:08 PM PSTSmall Craft Advisory for WindsMFR3 hr
Feb 13, 8:00 PM PSTFrost AdvisoryMFRCoos, Curry, Douglas12 hr
Feb 14, 2:57 AM PSTSmall Craft Advisory for WindsMFR34 hr
Feb 14, 3:04 AM PSTWinter Weather AdvisoryMFRCurry, Jackson, Josephine, Klamath31 hr

Nearby

Wind Advisories in Oregon, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.